IJPAM: Volume 94, No. 4 (2014)
FOR RANDOM SUMS OF GEOMETRIC RANDOM VARIABLES
Department of Mathematics
Faculty of Science
Chonburi, 20131, THAILAND
Abstract. We determine a pointwise bound for the point metric between the distribution of random sums of independent geometric random variables and an appropriate negative binomial distribution. Two examples have been given to illustrate the result obtained.
Received: March 26, 2014
AMS Subject Classification: 62E17, 60F05, 60G05
Key Words and Phrases: geometric random variable, negative binomial approximation, point metric, random sums
Download paper from here.
DOI: 10.12732/ijpam.v94i4.9 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 537 - 540
This work is licensed under the Creative Commons Attribution International License (CC BY).